I am a 22-year-old female teen and has been facing a quite serious hair loss for 6 months (January until now which is July). I have tried some anti-hair loss products and have been taken Vitamin B complex as recommended by doctor. I have done my blood test in February and everything seems to be fine, I mean the Hb level appears to be normal. However, about 2 years back, I still remember that I had been forced to take Accutane or Oratane to cure my serious acne problem.I was under the medication for one and a half year. After the one and a half year, I stopped taking the medicine as advised by my skin specialist. However, this hair loss problem came to me half year after the stopping of the medicine. Therefore, I wonder is the hair loss caused by the medication and would like to know the best (low cost method is preffered :) ) remedies for this problem. I have googled about this yet couldn't find any answer for hair loss AFTER STOPPING of Accutane or Oratane. Thank you =)
Has your TSH been tested? Hypothyroidism can cause hair loss. Generally medications don't cause problems 6 months after you stopped taking them. Accutane doesn't have hair loss as a side effect when you are taking it. One thing I can suggest is take pre natal vitamins. They have the correct formulation to strenghthen hair and nails.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2012 • 9 answers
Posted 3 Sep 2013 • 3 answers
Posted 29 Aug 2014 • 2 answers
Posted 4 Aug 2015 • 1 answer
Posted 24 Aug 2016 • 1 answer